# SDR REXA2016032600441

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 19,198 hours, 12,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WILL NOT ALIGN CORRECTLY & WILL NOT CLOSE.  FOUND PAX DOOR VENT FLAP CABLE BROKEN.  DEFERRED PAX DOOR CABLE IAW EA 952-O4183 FOR TWO FLT EXE TO REPLACE & PLACARD INSTALLED.  DOOR OPERATIONS CHECKED GOOD.  REPLACED ICE BREAK CABLE IAW AMM 52-11-15.  OPERATIONS CHECKED GOOD.  MMO2 UPDATED & PLACARD REMOVED.
